# SDR 2002FA0001215

- Difficulty date: September 19, 2002
- Submitted: October 25, 2002
- Operation: General aviation
- Aircraft: N6221Q
- Make and model: Cessna 401A
- Aircraft serial: 401A0021
- Engine: Cont TSIO520*
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 698500
- Condition: Mismanufactured
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE RETENTION NUT TO HUB LOCK PLUG HOLE MACHINED IN WRONG LOCATION AT LAST OVERHAUL OR LAST ASSEMBLY.  HUB RETIRED FROM SERVICE.
